# SDR DALA2022111107291

- Difficulty date: November 11, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 88,181 hours, 40,951 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Rt Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3231 SHORTLY AFTER TAKE OFF FROM ROC GOT DOOR R FWD EMERG EXIT ECAM MESSAGE WHICH WENT OUT AFTER 5 MINUTES. CORRECTIVE ACTION: PERFORMED INSPECTION OF R FWD EMER EXIT DOOR FROM EXTERIOR & INTERIOR NO DEFECTS NOTED. RESEATED DOOR ARM REST/EMER DOOR COVER. NO INDICATION. OPS CK NORMAL PER A320 AMM 52-20. (9086130)
